Asymptotic expansions of Hankel transforms of functions with logarithmic singularities

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations


  • R. Wong


Original languageEnglish
Pages (from-to)271-286
Journal / PublicationComputers and Mathematics with Applications
Issue number4
Publication statusPublished - 1977
Externally publishedYes


Asymptotic expansions as λ → +∞ are obtained for the Hankel transform ΩV(λ)= ∫ 0 ∞JV(λt)f(t)dtwhereJv(t) is the Bessel function of the first kind and v is a fixed complex number. The function \tf(t) is allowed to have an asymptotic expansion near the origin of the form f(t)∼ ∑ n=0 ∞Cntα(-lnt)n β Here, Re αn n ↑ +∞ and βn is an arbitrary complex number. © 1977.